# SDR AALA20021643

- Difficulty date: November 12, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STOP FITTING CRACKED .250 INCH AT STOP ATTACH HOLE.  REPLACED STOP FITTING WITH A NEW STOP FITTING.  (M)
